# SDR FDEA201005171748

- Difficulty date: May 17, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 49,269 hours, 30,309 cycles
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON INNER DOUBLER BS 620, STR 16L.  TRIMMED OUT DAMAGED AREA DIM. 1.75" X 1" IAW EA 7-5330-135544. FABRICATED FILLER FROM 2024T3 .125" DIM. 1.75" X 1" AND DOUBLER FROM 2024T3 .125" DIM. 4.75" X 3.75" IAW EA 7-5330-135544.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.
